A Bendixon-Dulac theorem for some piecewise systems

Leonardo P.C. Da Cruz*, Joan Torregrosa

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

The Bendixson-Dulac theorem provides a criterion to find upper bounds for the number of limit cycles in analytic differential systems. We extend this classical result to some classes of piecewise differential systems. We apply it to three different Liénard piecewise differential systems The first is linear, the second is rational and the last corresponds to a particular extension of the cubic van der Pol oscillator. In all cases, the systems present regions in the parameter space with no limit cycles and others having at most one.

Original languageEnglish
Pages (from-to)2455-2480
Number of pages26
JournalNONLINEARITY
Volume33
Issue number5
DOIs
Publication statusPublished - May 2020

Fingerprint

Dive into the research topics of 'A Bendixon-Dulac theorem for some piecewise systems'. Together they form a unique fingerprint.

Cite this